| Model Number |
IMPLANT SYSTEM, CPR MINI SCORPION DX |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 09/21/2022 by a sales representative via email that an ar-8690ds pigtail passers are getting stuck while passing.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to wear and tear.